MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112680
Medical Device Problem Codes Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Bone screw stuck in piece.Case type: tka.
 
Event or Problem Description
Bone screw stuck in piece.Case type: tka.
 
Additional Manufacturer Narrative
Reported event: bone screw stuck in piece.Method & results: device evaluation and results: visual inspection: visual inspection confirmed the bone pin was stuck in the array stabilizer.Product history review: review of the device history records indicates (b)(4) device(s) were manufactured and accepted into final stock on 01/23/2019 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112680, lot 19180618 shows 01 additional complaint(s) related to the failure in this investigation.Pr id :(b)(4).Conclusion: the failure was confirmed via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9646747
Report Number3005985723-2020-00064
Device Sequence Number19466697
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19180618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2019
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR